# SDR QXEA9700686

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TEST.  NEW DETECTOR, NO HELP.  REINSTALLED ORIGINAL.  PLACED ON MEL.  MEL CLEARED BY PERFORMING OPERATIONAL CHECK WITH NO DEFECTS NOTED.  NO PARTS REPLACED.
